Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1697–1707 (Mi zvmmf785)  

This article is cited in 5 scientific papers (total in 5 papers)

On optimal decompositions of finite metric configurations in pattern recognition problems

A. I. Maĭsuradze

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1785 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1615–1624

Bibliographic databases:
UDC: 519.712.63
MSC: 68T10
Received: 08.04.2004

Citation: A. I. Maǐsuradze, “On optimal decompositions of finite metric configurations in pattern recognition problems”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1697–1707; Comput. Math. Math. Phys., 44:9 (2004), 1615–1624

Citation in format AMSBIB
\Bibitem{Mas04}
\by A.~I.~Ma{\v\i}suradze
\paper On optimal decompositions of finite metric configurations in pattern recognition problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1697--1707
\mathnet{http://mi.mathnet.ru/zvmmf785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238190}
\zmath{https://zbmath.org/?q=an:1094.68085}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1615--1624


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf785
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1697

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Maysuradze, “On the properties of optimal point configurations for a family of comparison functionals for metric configurations”, Comput. Math. Math. Phys., 45:9 (2005), 1660–1666  mathnet  mathscinet  zmath
    2. A. I. Maǐsuradze, “Homogeneous and rank bases in spaces of metric configurations”, Comput. Math. Math. Phys., 46:2 (2006), 330–344  mathnet  crossref  mathscinet  zmath
    3. A. G. D'yakonov, “Metrics of algebraic closures in pattern recognition problems with two nonoverlapping classes”, Comput. Math. Math. Phys., 48:5 (2008), 866–876  mathnet  crossref  mathscinet  zmath  isi
    4. I. A. Gromov, “On a scheme for constructing algorithms for correcting a local perturbation in a finite semi-metric”, Comput. Math. Math. Phys., 50:7 (2010), 1249–1259  mathnet  crossref  mathscinet  adsnasa  isi
    5. A. I. Maysuradze, M. A. Suvorov, “Aggregation of multiple metric descriptions from distances between unlabeled objects”, Comput. Math. Math. Phys., 57:2 (2017), 350–361  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:203
    Full text:87
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021